We prove the validity of the p-Brunn-Minkowski inequality for the intrinsic volume V-k, k = 2, ... , n - 1, of symmetric convex bodies in R-n, in a neighbourhood of the unit ball when one of the bodies is the unit ball, for 0 <= p < 1. We also prove that this inequality does not hold true on the entire class of convex bodies of R-n, when p is sufficiently close to 0.

On p-Brunn-Minkowski inequalities for intrinsic volumes, with 0 <= p < 1 / Bianchini, C; Colesanti, A; Pagnini, D; Roncoroni, A. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - ELETTRONICO. - (2022), pp. 0-0. [10.1007/s00208-022-02454-0]

On p-Brunn-Minkowski inequalities for intrinsic volumes, with 0 <= p < 1

Bianchini, C
;
Colesanti, A;Pagnini, D;Roncoroni, A
2022

Abstract

We prove the validity of the p-Brunn-Minkowski inequality for the intrinsic volume V-k, k = 2, ... , n - 1, of symmetric convex bodies in R-n, in a neighbourhood of the unit ball when one of the bodies is the unit ball, for 0 <= p < 1. We also prove that this inequality does not hold true on the entire class of convex bodies of R-n, when p is sufficiently close to 0.
0
0
Bianchini, C; Colesanti, A; Pagnini, D; Roncoroni, A
File in questo prodotto:
File Dimensione Formato  
22BianchiniColesantiPagniniRoncoroni.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 483.17 kB
Formato Adobe PDF
483.17 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/1283603
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact